Bulletin of the American Mathematical Society

The nonfinite type of some ${\text{Diff}}_0 M^n$

P. L. Antonelli, D. Burghelea, and P. J. Kahn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 6 (1970), 1246-1250.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532395

Mathematical Reviews number (MathSciNet)
MR0271982

Zentralblatt MATH identifier
0204.56601

Subjects
Primary: 5720 5755
Secondary: 5372

Citation

Antonelli, P. L.; Burghelea, D.; Kahn, P. J. The nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 76 (1970), no. 6, 1246--1250. https://projecteuclid.org/euclid.bams/1183532395


Export citation

References

  • 1. P. Antonelli, D. Burghelea and P. J. Kahn, Gromoll groups, Diff Sn and bilinear constructions of exotic spheres, Bull. Amer. Math. Soc. 76 (1970), 772-779.
  • 2. L. Auslander and J. Kuranishi, On the holonomy group of locally Euclidean spaces, Ann. of Math. (2) 65 (1957), 411-415. MR 19, 168.
  • 3. W. Browder, Torsion in H-spaces, Ann. of Math (2) 74 (1961), 24-51. MR 23#A2201.
  • 4. W. Browder, On the action of Θn(…∂π), Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse) Princeton Univ. Press, Princeton, N. J., 1965, pp. 23-36. MR 31 #4041.
  • 5. G. Brumfiel, On the homotopy groups of BPL and PL/O, Ann. of Math. (2) 88 (1968), 291-311. MR 38 #2775.
  • 6. J. Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 80 (1961), 227-380. MR 25 #3543.
  • 7. C. J. Earle and J. Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969), 19-43.
  • 8. R. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 32 #6455.
  • 9. S. Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), 621-626. MR 22 #3004.

See also

  • Errata: Errata, Volume 76. Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 634--634.